Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Recurrent Weil–Petersson geodesic rays with non-uniquely ergodic ending laminations

Jeffrey Brock and Babak Modami

Geometry & Topology 19 (2015) 3565–3601
Bibliography
1 T Aougab, Uniform hyperbolicity of the graphs of curves, Geom. Topol. 17 (2013) 2855 MR3190300
2 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
3 F Bonahon, Geodesic laminations on surfaces, from: "Laminations and foliations in dynamics, geometry and topology" (editors M Lyubich, J W Milnor, Y N Minsky), Contemp. Math. 269, Amer. Math. Soc. (2001) 1 MR1810534
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
5 J F Brock, The Weil–Petersson metric and volumes of $3$–dimensional hyperbolic convex cores, J. Amer. Math. Soc. 16 (2003) 495 MR1969203
6 J Brock, H Masur, Coarse and synthetic Weil–Petersson geometry: Quasi-flats, geodesics and relative hyperbolicity, Geom. Topol. 12 (2008) 2453 MR2443970
7 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesic, I: Ending laminations, recurrence, and flows, Geom. Funct. Anal. 19 (2010) 1229 MR2585573
8 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesics, II: Bounded geometry and unbounded entropy, Geom. Funct. Anal. 21 (2011) 820 MR2827011
9 P Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathematics 106, Birkhäuser (1992) MR1183224
10 R D Canary, D B A Epstein, P L Green, Notes on notes of Thurston, from: "Fundamentals of hyperbolic geometry: Selected expositions" (editors R D Canary, D Epstein, A Marden), London Math. Soc. Lecture Note Ser. 328, Cambridge Univ. Press (2006) 1 MR2235710
11 G Daskalopoulos, R Wentworth, Classification of Weil–Petersson isometries, Amer. J. Math. 125 (2003) 941 MR1993745
12 B Farb, A Lubotzky, Y Minsky, Rank-$1$ phenomena for mapping class groups, Duke Math. J. 106 (2001) 581 MR1813237
13 A Fathi, F Laudenbach, V Poenaru, Travaux de Thurston sur les surfaces, Astérisque 66–67, Soc. Math. France (1979) 284 MR568308
14 D Gabai, Almost filling laminations and the connectivity of ending lamination space, Geom. Topol. 13 (2009) 1017 MR2470969
15 S Hensel, P Przytycki, R C H Webb, $1$–slim triangles and uniform hyperbolicity for arc graphs and curve graphs, J. Eur. Math. Soc. 17 (2015) 755 MR3336835
16 J Hubbard, H Masur, Quadratic differentials and foliations, Acta Math. 142 (1979) 221 MR523212
17 E Klarreich, The boundary at infinity of the curve complex, preprint (1999)
18 C Leininger, A Lenzhen, K Rafi, Limit sets of Teichmüller geodesics with minimal non-uniquely ergodic vertical foliation, preprint (2015) arXiv:1312.2305
19 G Levitt, Foliations and laminations on hyperbolic surfaces, Topology 22 (1983) 119 MR683752
20 H Masur, Extension of the Weil–Petersson metric to the boundary of Teichmüller space, Duke Math. J. 43 (1976) 623 MR0417456
21 H Masur, Hausdorff dimension of the set of nonergodic foliations of a quadratic differential, Duke Math. J. 66 (1992) 387 MR1167101
22 H A Masur, Y N Minsky, Geometry of the complex of curves, I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
23 H A Masur, Y N Minsky, Geometry of the complex of curves, II: Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
24 B Modami, Prescribing the behavior of Weil–Petersson geodesics in the moduli space of Riemann surfaces, J. Topol. Anal. 7 (2015) 543 MR3400125
25 K Rafi, A characterization of short curves of a Teichmüller geodesic, Geom. Topol. 9 (2005) 179 MR2115672
26 K Rafi, Hyperbolicity in Teichmüller space, Geom. Topol. 18 (2014) 3025 MR3285228
27 K Rafi, S Schleimer, Covers and the curve complex, Geom. Topol. 13 (2009) 2141 MR2507116
28 C Series, The modular surface and continued fractions, J. London Math. Soc. 31 (1985) 69 MR810563
29 S A Wolpert, Geometry of the Weil–Petersson completion of Teichmüller space, Surv. Differ. Geom. 8, International Press (2003) 357 MR2039996
30 S A Wolpert, Families of Riemann surfaces and Weil–Petersson geometry, CBMS Regional Conference Series in Mathematics 113, Amer. Math. Soc. (2010) MR2641916